Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 563, NWS Atlanta, GA

August 29, 2023Hancock County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 29, 2023, 4:20 PM EDT for Hancock County, Washington County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2023, 4:20 PM EDT (20:20 UTC)
Expired
Aug 29, 2023, 4:43 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS52 KFFC 292020
SVRFFC
GAC141-303-292100-
/O.NEW.KFFC.SV.W.0563.230829T2020Z-230829T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
420 PM EDT Tue Aug 29 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Hancock County in east central Georgia...
  West central Washington County in east central Georgia...

* Until 500 PM EDT.

* At 419 PM EDT, a severe thunderstorm was located near Deepstep, or
  near Sandersville, moving north at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sandersville, Deepstep, Linton, Warthen, and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3292 8286 3292 8299 3314 8305 3313 8279
TIME...MOT...LOC 2019Z 180DEG 4KT 3299 8292 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
SM
2 follow-up statements
668 
WWUS52 KFFC 292034
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Tue Aug 29 2023

GAC141-303-292100-
/O.CON.KFFC.SV.W.0563.000000T0000Z-230829T2100Z/
Hancock GA-Washington GA-
434 PM EDT Tue Aug 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL HANCOCK AND WEST CENTRAL WASHINGTON COUNTIES...

At 434 PM EDT, a severe thunderstorm was located over Deepstep, or
near Sandersville, and is nearly stationary.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Deepstep, Linton, and Warthen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3297 8284 3298 8299 3314 8303 3313 8279
TIME...MOT...LOC 2034Z 180DEG 4KT 3301 8292 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
SM
348 
WWUS52 KFFC 292043
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Tue Aug 29 2023

GAC141-303-292053-
/O.CAN.KFFC.SV.W.0563.000000T0000Z-230829T2100Z/
Hancock GA-Washington GA-
443 PM EDT Tue Aug 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK AND WEST
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3297 8284 3298 8299 3314 8303 3313 8279
TIME...MOT...LOC 2040Z 180DEG 4KT 3302 8292 

$$
SM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:10 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 29, 4:10 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
410 PM EDT Tue Aug 29 2023

...New Update for Expanded Flood Watch...

.UPDATE...
Issued at 409 PM EDT Tue Aug 29 2023

Have expanded the Flood Watch another row of counties north and
west of the previous watch area to account for a slightly more
west axis of heaviest rainfall. No other changes at this time,
although updates will be ongoing through the afternoon.

31/LGB

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 248 PM EDT Tue Aug 29 2023

Main Forecast Points:

-Scattered to widespread storms expected through the evening today
 (potentially lingering overnight) with locally heavy rainfall and
 isolated damaging wind gusts with any storms that form this
 afternoon.

-'Cooling' trend continues as a result of rain chances and cloud
 cover.

-Slight westward shift in the track of Hurricane Idalia.

Currently...Scattered thunderstorms are ongoing this afternoon
across portions of south-central GA. The stationary boundary that
was bisecting the forecast area has since lifted back northward.
Storms are expected to persist through the evening though may
linger into the overnight hours. With no changes to the juicy
environment, locally heavy rainfall and damaging wind gusts will
the primary hazards with any storms that develop today (similar to
yesterday). SBCAPE values are 3000-4000 J/kg, DCAPE values are
700-900 J/kg and PWATs are well over 2"...so certainly plenty of
fuel for storms to work with. Coverage of showers and storms may
be slightly less overnight but more rain will be on the way as we
start to feel the impacts from the outer rainbands of Hurricane
Idalia overnight.

Latest NHC Advisory has Hurricane Idalia making landfall along the
coastline of "Big Bend" area of Florida around sunrise Wednesday
morning. As this occurs, outer banding will begin to approach
portions of Middle Georgia overnight tonight and early tomorrow
(Wednesday) morning. Per this latest advisory, there was a slight
westward shift in the track of Hurricane Idalia thus impacts from
winds and heavy rain have been expanded further north and west
into the forecast area, encompassing more of east- central
Georgia. After making landfall, Idalia will steadily move into
southeast Georgia by the afternoon and evening hours on Wednesday.
With the track of Hurricane Idalia trending slightly more
westward, elected to expand the Flood Watch (again) another tier
of counties north and westward. The HREF LPMM (ensemble
probability mean) was also a player in this decision and has done
well with the predictability in QPF totals. Forecast storm total
rainfall has also increased to now be 4 to 8 inches across
southeast Georgia with pockets of rainfall up to 10" possible.

Sustained winds across portions of southeast Georgia are forecast
to range from 20-30 mph with gusts as high as 45 mph from late
Wednesday morning through Wednesday night. A Tropical Storm
Warning is now in effect for Toombs, Montgomery, Wheeler,
Telfair, Dodge, Wilcox, and Crisp counties. In addition, a
Tropical Storm Watch has been issued to the north for Emanuel,
Treutlen, Laurens, Johnson, Bleckley, Pulaski, and Dooly counties.
A tornado threat will also exist within the rainbands as Idalia
moves onshore and approaches our area. As we have seen over the
past 24-48 hrs, any adjustment of the track further to the west
may increase potential impacts for portions of Middle Georgia.
Changes may be forthcoming following the next NHC Advisory.

Thanks to cloud cover and rainfall temperatures tomorrow will be
noticeably cooler...yay. Highs forecast to be in the 70s to low
80s. Low temperatures forecast to be in the 60s.

07

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 248 PM EDT Tue Aug 29 2023

After Hurricane Idalia has moved out of the area, we return to a
more seasonal pattern with temperatures running a few degrees below
normal in the mid to low 80s. As the remnants of Idalia stalls off
the coast, it will filter dry air down the spine of the Appalachians
keeping the CWA dry and on the cooler side for the entire extended
forecast. Overnight lows will be in the mid to low 60s and should be
generally very pleasant.

Winds will remain out of the NE through the forecast period with
some gusty winds up to 15kts. There is some significant deviation in
the long term models. Idalia stalls this weekend just off the
Carolina coast and what it does will ultimately dictate the course
of the forecast for early next week (and luckily for me that's just
out of the longer term forecast range).

Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 201 PM EDT Tue Aug 29 2023

Cigs have been a little slower to scatter out today with a mixed
bag of MVFR to low VFR. Lower VFR cigs expected through the
afternoon with MVFR cigs associated with any storms that develop.
Scattered -shra/-tsra has already begun to develop and activity
will likely persist until 05-06z. TEMPOs may need to be extended.
Low cigs, likely IFR, expected again overnight beginning around
06-07z Wednesday. Winds are expected to remain on the east side
through the period though this afternoon taking a slightly more SE
component.

//ATL Confidence...18Z Update...

Medium confidence on cigs overnight and shra/tsra timing.
High confidence all other elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  77  67  81 /  70  90  50  30
Atlanta         72  79  66  85 /  70  90  30  20
Blairsville     64  78  59  80 /  50  70  30  30
Cartersville    69  82  63  84 /  60  70  30  20
Columbus        73  80  69  89 /  70  80  30  30
Gainesville     70  79  66  83 /  70  80  40  30
Macon           72  77  69  85 /  70  90  60  20
Rome            70  84  64  87 /  50  60  20  20
Peachtree City  70  79  64  85 /  70  80  30  20
Vidalia         74  79  71  83 /  60 100  80  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Wednesday morning through late Wednesday night
for GAZ039-050-051-059>062-071>076-080>086-091>098-103>113.

Tropical Storm Watch for GAZ085-086-096>098-105-107.

Tropical Storm Warning for GAZ106-108>113.

&&

SHORT TERM...07
LONG TERM....Vaughn
AVIATION...07
Hazardous weather outlook, Aug 29, 12:01 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1201 PM EDT Tue Aug 29 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1201 PM EDT Tue Aug 29 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorm activity is expected to redevelop
this afternoon and evening. Heavy rainfall will remain the
primary concern with localized flash flooding possible, especially
in north Georgia. A few storms may produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Widespread showers and thunderstorms are expected on Wednesday,
particularly across the southeastern half of the area as Hurricane
Idalia approaches southeast Georgia. The heaviest rainfall totals
associated with this system will be across far southeastern
portions of the area where as much as 3 to 6 inches of rainfall
with locally higher amounts is possible which will lead to
increased flooding potential. Additionally, wind gusts up to 45
mph are possible in far southeastern portions of the area as
Idalia approaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 29, 2:52 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Tue Aug 29 2023

GAZ085-097-291915-
Johnson GA-Laurens GA-
252 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of northeastern Laurens
and central Johnson Counties through 315 PM EDT...

At 251 PM EDT, a strong thunderstorm was near East Dublin, or near
Dublin, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, East Dublin, Lovett, Spann, Tuckers Crossroad, and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3246 8291 3256 8304 3275 8285 3262 8263
TIME...MOT...LOC 1851Z 221DEG 7KT 3260 8289

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 29, 3:05 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Tue Aug 29 2023

GAZ076-085-086-291930-
Jefferson GA-Emanuel GA-Johnson GA-
305 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Johnson and southeastern Jefferson Counties
through 330 PM EDT...

At 304 PM EDT, a strong thunderstorm was over Meeks, or 10 miles west
of Swainsboro, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Adrian, Summertown, Kite, Modoc, Canoochee, Blundale,
Norristown, Three Points, Norristown Junction, Dellwood, Meeks, and
Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3250 8251 3250 8253 3251 8257 3260 8267
      3261 8267 3264 8271 3288 8233 3285 8231
      3284 8232 3283 8230 3283 8228 3267 8215
TIME...MOT...LOC 1904Z 216DEG 19KT 3263 8251

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 29, 3:28 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Tue Aug 29 2023

GAZ056-058-070-292000-
Butts GA-Lamar GA-Spalding GA-
328 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of southeastern
Spalding, southwestern Butts and Lamar Counties through 400 PM EDT...

At 328 PM EDT, a strong thunderstorm was over Liberty Hill, or near
Barnesville, moving north at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Barnesville, Milner, Orchard Hill, Aldora, East Griffin,
Liberty Hill, Goggins, McKibben, Johnstonville, and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3325 8427 3329 8402 3320 8403 3320 8404
      3305 8404 3303 8421 3317 8425 3319 8425
TIME...MOT...LOC 1928Z 169DEG 7KT 3312 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 29, 3:29 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
329 PM EDT Tue Aug 29 2023

GAZ074-085-292000-
Washington GA-Johnson GA-
329 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of southeastern
Washington and northwestern Johnson Counties through 400 PM EDT...

At 329 PM EDT, a strong thunderstorm was over Wrightsville, moving
north at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Wrightsville, Harrison, New Home, Spann, Donovan, and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3264 8256 3264 8274 3266 8279 3269 8279
      3269 8281 3285 8288 3290 8256
TIME...MOT...LOC 1929Z 169DEG 7KT 3273 8269

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 29, 3:44 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Tue Aug 29 2023

GAZ073-074-084-292015-
Wilkinson GA-Washington GA-Baldwin GA-
344 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of east central
Baldwin, northeastern Wilkinson and southwestern Washington Counties
through 415 PM EDT...

At 344 PM EDT, a strong thunderstorm was over Oconee, or 11 miles
east of Irwinton, moving north at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Toomsboro, Oconee, Deepstep, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3279 8286 3276 8294 3274 8309 3300 8316
      3304 8284
TIME...MOT...LOC 1944Z 171DEG 9KT 3285 8298

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 29, 3:53 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Tue Aug 29 2023

GAZ074-292030-
Washington GA-
353 PM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of southwestern
Washington County through 430 PM EDT...

At 352 PM EDT, a strong thunderstorm was near Oconee, or 9 miles
southwest of Sandersville, moving north at 5 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Oconee, Deepstep, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3281 8285 3280 8296 3282 8297 3284 8297
      3286 8301 3302 8306 3304 8282
TIME...MOT...LOC 1952Z 176DEG 6KT 3288 8292

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:39 PM EDTRiver Flood WarningFFCCobb77 min
Aug 28, 8:47 PM EDTRiver Flood WarningFFCDeKalb75 min
Aug 29, 1:41 AM EDTSpecial Weather StatementFFCGordon34 min
Aug 29, 1:59 AM EDTFlash Flood WarningFFCFloyd, Gordon6 hr
Aug 29, 3:05 AM EDTSpecial Weather StatementFFCUnion55 min
Aug 29, 3:08 AM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more41 hr
Aug 29, 3:12 AM EDTFlash Flood WarningFFCFannin, Towns, Union6 hr
Aug 29, 4:05 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray5 hr
Aug 29, 5:29 AM EDTFlash Flood WarningFFCDawson, Fannin, Gilmer, Lumpkin4 hr
Aug 29, 6:24 AM EDTTropical Storm WatchFFCBaldwin, Bibb, Bleckley, Crawford, Dooly, Emanuel and 22 more23 hr
Aug 29, 11:04 AM EDTTropical Storm WarningFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 25 more33 hr
Aug 29, 12:48 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 29, 1:07 PM EDTSpecial Weather StatementFFCMontgomery23 min
Aug 29, 1:22 PM EDTSpecial Weather StatementFFCCandler38 min
Aug 29, 1:32 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 29, 1:37 PM EDTSpecial Weather StatementFFCLaurens23 min
Aug 29, 2:31 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 29, 2:52 PM EDTSpecial Weather StatementFFCJohnson23 min
Aug 29, 3:05 PM EDTSpecial Weather StatementFFCEmanuel25 min
Aug 29, 3:28 PM EDTSpecial Weather StatementFFCLamar32 min
Aug 29, 3:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Aug 29, 3:44 PM EDTSpecial Weather StatementFFCWilkinson31 min
Aug 29, 3:53 PM EDTSpecial Weather StatementFFCWashington37 min
Aug 29, 4:30 PM EDTSpecial Weather StatementFFCCoweta30 min
Aug 29, 4:31 PM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Aug 29, 4:42 PM EDTSpecial Weather StatementFFCBaldwin33 min
Aug 29, 4:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Aug 29, 4:54 PM EDTSpecial Weather StatementFFCBibb36 min
Aug 29, 4:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Aug 29, 5:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Aug 29, 5:04 PM EDTSpecial Weather StatementFFCHenry26 min
Aug 29, 5:13 PM EDTSpecial Weather StatementFFCHenry32 min
Aug 29, 5:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
Aug 29, 5:20 PM EDTSpecial Weather StatementFFCHouston, Pulaski25 min
Aug 29, 5:25 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor35 min
Aug 29, 5:28 PM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike32 min
Aug 29, 6:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 29, 6:29 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 29, 7:09 PM EDTSpecial Weather StatementFFCFloyd36 min
Aug 29, 7:18 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 29, 7:22 PM EDTSpecial Weather StatementFFCGreene38 min
Aug 29, 7:40 PM EDTSpecial Weather StatementFFCCarroll35 min
Aug 29, 7:42 PM EDTSpecial Weather StatementFFCGwinnett33 min
Aug 29, 7:54 PM EDTSpecial Weather StatementFFCFulton36 min
Aug 29, 7:56 PM EDTSpecial Weather StatementFFCDouglas34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.